# SDR USAA010883

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1006
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 6 SQUARE INCH AREA, BS 1006, STRINGER 23R TO FLOOR LEVEL.  CORROSION LEVEL 1 TASK NR C53-107-02.  REMOVED DAMAGE, INSTALLED REPLACEMENT FRAME SECTION PER SRM 51-10-02, 51-40-02, 51-40-03.  (M)
